# SDR VNAA2017060911101

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 30,920 hours, 30,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT AND CABIN DURING TAXI, AFTER SWITCHING OVER TO APU BLEED AIR. GROUND RAN AIRCRAFT, NO DEFECTS NOTED. SUSPECT APU.
